Personnel Information

写真b

CHIYONOBU Taizou

Organization
School of Science Department of Mathematical Sciences
Research Fields, Keywords
数学, 確率論
SDGs Related Goals

Degree 【 display / non-display

  • Degree name:Doctor(Mathematical Science)
    Classified degree field:Probability and Stochastic Processes
    Conferring institution:The University of Tokyo
    Acquisition way:Thesis
    Date of acquisition:1999.12

Research History 【 display / non-display

  • Affiliation:Kwansei Gakuin University
    Title:Professor
    Date:2002.04 -

Research Areas 【 display / non-display

  • Research field:Natural Science / Mathematical analysis

  • Research field:Natural Science / Basic analysis

Papers 【 display / non-display

  • Language: English
    Title: Metastable Behavior for Conservative Dynamics on a Finite Box With Open Boundary
    Journal name: Communications on Stochastic Analysis  vol.8  (4)  (p.469 - 487)
    Date of publication: 2014.12
    Author(s): Taizo Chiyonobu and Yusuke Takagi

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: Large Deviation Principle for the Pinned Motion of Random Walks.
    Journal name: J. Math. Sci. Univ. Tokyo  vol.19  (p.677 - 697)
    Date of publication: 2012.12
    Author(s): T. Chiyonobu and K. Ichihara

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: Large Deviation for Periodic Non Reversible Markov Chain on a Square Lattice.
    Journal name: Proceedings of TJASSST'11
    Date of publication: 2011.11
    Author(s): T. Chiyonobu

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: A Note on Two-point Taylor Expansion.
    Journal name: to appear in Journal of Pure and Applied Mathematics
    Date of publication: 2011.10
    Author(s): K. Kitahara & T. Chiyonobu & H. Tsukamoto

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: Large Deviations for Regenerative Processes.
    Journal name: Kwansei Gakuin Uiversity Natural Sciences Review  vol.13  (p.11 - 23)
    Date of publication: 2009.11
    Author(s): T. Chiyonobu & S. Sotomura

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

display all >>

Books 【 display / non-display

  • Language: English
    Title: On Laplace asymptotic formula for Gibbs measures with repulsive interactions, 10, 2006.2
    Publisher: Kwansei Gakuin Univ. Natural Sciences Review
    Date of publication: 2006.02
    Author(s): T. Chiyonobu

    Type of books: Scholarly book
    Authorship: Sole author

Presentations 【 display / non-display

  • Language: English
    Conference name: Talk at Zurich Seminar on Stochastic Process at ETH
    International/Domestic presentation: International presentation
    Holding date: 2011.02
    Title: A limit formula for a class of Gibbs measures with mean field interactions.
    Presentation type: Oral presentation (general)

  • Language: Japanese
    Conference name: 統計数理研究所共同研究研究集会
    International/Domestic presentation: Domestic presentation
    Holding date: 2008.11
    Title: 自己相似Fragmentation連鎖に対する大偏差原理について
    Presentation type: Oral presentation (general)

  • Language: Japanese
    Conference name: CREST「離散幾何解析学から提案する新物質創成」による合宿研究集会「流体力学的極限入門」
    International/Domestic presentation: Domestic presentation
    Holding date: 2008.11
    Title: 流体力学的極限におけるVaradhanの方法
    Presentation type: Oral presentation (general)

  • Language: Japanese
    Conference name: 慶応義塾大学21世紀COEプログラム、COE総合数理科学特別セミナー
    International/Domestic presentation: Domestic presentation
    Holding date: 2006.11
    Title: 非対称排他過程の揺動理論
    Presentation type: Oral presentation (general)

  • Language: English
    Conference name: 研究集会「無限粒子系、確率場の諸問題」
    International/Domestic presentation: Domestic presentation
    Holding date: 2005.12
    Title: Laplace asymptotics related to Gallavotti & Marchioros' integral.
    Presentation type: Oral presentation (general)

display all >>